Some boundary value problems for second-order elliptic systems of
Doklady Akademii Nauk, Tome 298 (1988) no. 4, pp. 797-802
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1988_298_4_a5,
author = {A. Dzhuraev},
title = {Some boundary value problems for second-order elliptic systems of},
journal = {Doklady Akademii Nauk},
pages = {797--802},
year = {1988},
volume = {298},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1988_298_4_a5/}
}
A. Dzhuraev. Some boundary value problems for second-order elliptic systems of. Doklady Akademii Nauk, Tome 298 (1988) no. 4, pp. 797-802. http://geodesic.mathdoc.fr/item/DAN_1988_298_4_a5/